# SDR HNAA2013103000553

- Difficulty date: October 30, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 53,363 hours, 60,531 cycles
- Engine: Pwa PW120
- System (JASC): 7932 · Engine Oil Quantity
- Part: Gauge
- Condition: Inaccurate
- Location: Nr 1 Oil Pressur
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 OIL PRESSURE GAUGE READS 68-69 AT CHARTED TORQUE.   REMOVED TWO SHIMS FROM OIL PRESSURE REGULATOR AND REPLACED MAIN OIL FILTER.  RAN ACFT AND OPS AND LEAKED CHECKED GOOD IAW MM 72-01-50 AND 72-00-00.
